# SDR COMA0460017

- Difficulty date: January 4, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 12,643 hours, 12,400 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5157 GENERATOR 1 CAUTION MESSAGE.  SERVICED THE LT ENGINE IDG OIL SYSTEM.  OPERATION NORMAL.
